# SDR 2002FA0000027

- Difficulty date: December 14, 2001
- Submitted: January 9, 2002
- Operation: General aviation
- Aircraft: N800NM
- Make and model: Hwksly HS125600A
- Aircraft serial: 256027
- Engine: Garrtt TFE731*
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Bowl
- Part number: FB9682
- Condition: Contaminated
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AND FILTER CHANGE, EXCESSIVE CONTAMINATION FOUND IN FILTER BOWL ASSEMBLY.
